# SDR REXA98008

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110PX
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31033101
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

RAPID RISE IN ITT ON RIGHT HAND ENGINE.  SHUT DOWN AND RETURNED TO SDF.  REMOVED AND REPLACED RIGHT HAND ENGINE.  (X)
